SOME UNSOLVED PROBLEMS IN THE THEORY OF HOMOGENEOUS SPACES

  • E.D. Rodionov Altai State University
  • V.V. Slavsky Ugra State University

Аннотация

In this paper we formulate some problems of the theory of homogeneous spaces. In particular, we discuss a behaviour of the Ricci solitons under the conformal deformations of the initial metric. In addition, we present some problems the theory of geodesically orbital spaces.

Литература

Бессе А. Многообразия Эйнштейна: В 2-х т. — М.: Мир, 1990.

Никоноров Ю.Г., Родионов Е.Д., Славский В.В. Геометрия однородных римановых многообразий // Современная математика и ее приложения.— 2006.— Т. 37.— С. 1–
78.

Lacomba E. Mechanical systems with symmetry on homogeneous spaces // Trans. Amer. Math. Soc. – 1974. – Vol. 185. – P. 477–491.

Meshcheryakov M.V. Several remarks on Hamiltonian flows on homogeneous spaces // Usp. Mat. Nauk. – 1985. – Vol. 40, no. 3. – P. 215–216.

Besse A.L. Manifolds All of Whose Geodesics are Closed. – M. : Mir, 1981.

Rodionov E.D. Homogeneous Riemannian Z-manifolds // Sib. Mat. Zh. – 1981. – Vol. 22, no. 2. – P. 191–197.

Rodionov E.D. Structure of Homogeneous Riemannian Z-Manifolds : Dissertation / Rodionov E.D. ; Inst. Math. Sib. Department Russ. Acad. Sci. – Novosibirsk, 1982.

Kowalski O., Szenthe J. On the existence of homogeneous geodesics in homogeneous Riemannian manifolds // Geom. Dedic. – 2000. – Vol. 81. – P. 209–214. – correction: Geom. Dedic., 84, 331–332 (2001).

Kaplan A. On the geometry of groups of Heisenberg type // Bull. London Math. Soc. – 1983. – Vol. 15. – P. 35–42.

Berndt J., Kowalski O., Vanhecke L. Geodesics in weakly symmetric spaces // Ann. Global Anal. Geom. – 1997. – Vol. 15. – P. 153–156.

Wang M., Ziller W. On isotropy irreducible Riemannian manifolds // Acta Math. – 1991. – Vol. 166. – P. 223–261.

Kowalski O., Vanhecke L. Riemannian manifolds with homogeneous geodesics // Boll. Unione Mat. Ital. VII. Ser. B. – 1991. – Vol. 5, no. 1. – P. 189–246.

Gordon C. Homogeneous manifolds whose geodesics are orbits // Topics in Geometry. In Memory of J. D’Atri. – Boston : Birkh. auser, 1996. – P. 155–174.

Alekseevsky D., Arvanitoyeorgos A. Metrics with homogeneous geodesics on flag manifolds // Commun. Math. Univ. Carol. – 2002. – Vol. 43, no. 2. – P. 189–199.

Rodionov E.D. Standard homogeneous Einstein manifolds // Доклады Академии наук.— 1993.— Т. 328, № 2.— С. 147.

Родионов Е.Д., Славский В.В. Одномерная секционная кривизна римановых многообразий // Доклады Академии наук.— 2002.— Т. 387, № 4.— С. 454.

Родионов Е.Д., Славский В.В., Чибрикова Л.Н. Левоинвариантные лоренцевы метрики на 3-мерных группах Ли с нулевым квадратом длины тензора Схоутена-Вейля // Вестник Алтайского государственного педагогического университета.— 2004.— № 43.— С. 53–60.

Воронов Д.С., Родионов Е.Д. Левоинвариантные римановы метрики на четырехмерных неунимодулярных группах Ли с нулевой дивергенцией тензора Вейля // Доклады Академии наук.— 2010.— Т. 432, № 3.— С. 301–303.

Гладунова О.П., Родионов Е.Д., Славский В.В. О спектре оператора кривизны конформно плоских римановых многообразий // Доклады Академии наук.— 2013.— Т. 450, № 2.— С. 140.

Никоноров Ю.Г., Родионов Е.Д., Славский В.В. Геометрия однородных римановых многообразий // Современная математика и ее приложения.— 2006.— Т. 37.— С. 1–78.

Клепиков П.Н., Оскорбин Д.Н., Родионов Е.Д. Об однородных солитонах Риччи на четырехмерных группах Ли с левоинвариантной римановой метрикой // Доклады Академии наук.— 2015.— Т. 465, № 3.— С. 281.

Родионов Е.Д. Однородные римановы многообразия с метрикой Эйнштейна : Автореф. дис ... д-ра физ.-мат. наук / Родионов Е.Д.; Институт математики им. С.Л.Соболева СО РАН.— Новосибирск, 1994.

Rodionov E.D. Simply connected compact five-dimensional homogeneous Einstein manifolds // Siberian Mathematical Journal. – 1994. – Vol. 35. – P. 163–168.

Nikonorov Y.G., Rodionov E.D. Standard homogeneous Einstein manifolds and Diophantine equations // Archiv der Mathematik. – 1996. – Vol. 32. – P. 23–26.
Опубликован
2016-12-01